# SDR SIMA20130428001

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 31,646 hours, 29,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHTS FLOOR STRIPS 2 AND 3 INOPERABLE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  C/W REMOVED AND REPLACED EMERGENCY LIGHTS INVERTER NR 3 IAW EMB-145 AMM 33-50-11 OPC CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
